A class of shrinkage estimators for the shape parameter of the Weibull lifetime model

Zuhair Alhemyari, H. A. Al-Dabag

Abstract


In this paper, we propose two classes of shrinkage estimators for the shape parameter of the Weibull distribution in censored samples. The proposed estimators are studied theoretically and have been compared numerically with existing estimators. Computer intensive calculations for bias and relative efficiency show that for, different values of levels of significance and for varying constants involved in the proposed estimators, the proposed testimators fare better than classical and existing estimators

Keywords


Shape parameter; Censored data; Weibull failure model; Shrinkage; Preliminary test; Bias ratio; Relative Efficiency

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v8i2.477

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

A class of shrinkage estimators for the shape parameter of the Weibull lifetime model

Keywords

Shape parameter; Censored data; Weibull failure model; Shrinkage; Preliminary test; Bias ratio; Relative Efficiency

Description

In this paper, we propose two classes of shrinkage estimators for the shape parameter of the Weibull distribution in censored samples. The proposed estimators are studied theoretically and have been compared numerically with existing estimators. Computer intensive calculations for bias and relative efficiency show that for, different values of levels of significance and for varying constants involved in the proposed estimators, the proposed testimators fare better than classical and existing estimators

Date

2012-03-28

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 8. No. 2, 2012



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810